MathSciNet Relay Station
MathSciNet bibliographic data
MR795891 (87g:32022) 32G07 (57S30 58H15)
Kourouniotis, Christos Deformations of hyperbolic structures. Math. Proc. Cambridge Philos. Soc. 98 (1985), no. 2, 247–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement